RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1977, Volume 41, Issue 2, Pages 285–307 (Mi izv1802)  

This article is cited in 3 scientific papers (total in 3 papers)

On Lie groups, transitive on compact solvmanifolds

V. V. Gorbatsevich


Abstract: Lie groups which are transitive on compact homogeneous spaces of type $K(\pi,1)$ with solvable $\pi$ are studied (these spaces turn out to be homeomorphic to solvmanifolds-homogeneous spaces of solvable Lie groups). Transitive actions of Lie groups on nilmanifolds (homogeneous spaces of nilpotent Lie groups), in particular on the torus $T^n$, are studied in more detail.
Bibliography: 15 titles.

Full text: PDF file (2717 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1977, 11:2, 271–292

Bibliographic databases:

UDC: 519.4
MSC: 22E25, 57E20, 57E25
Received: 11.02.1976

Citation: V. V. Gorbatsevich, “On Lie groups, transitive on compact solvmanifolds”, Izv. Akad. Nauk SSSR Ser. Mat., 41:2 (1977), 285–307; Math. USSR-Izv., 11:2 (1977), 271–292

Citation in format AMSBIB
\Bibitem{Gor77}
\by V.~V.~Gorbatsevich
\paper On Lie groups, transitive on compact solvmanifolds
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1977
\vol 41
\issue 2
\pages 285--307
\mathnet{http://mi.mathnet.ru/izv1802}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=478184}
\zmath{https://zbmath.org/?q=an:0362.57012|0381.57015}
\transl
\jour Math. USSR-Izv.
\yr 1977
\vol 11
\issue 2
\pages 271--292
\crossref{https://doi.org/10.1070/IM1977v011n02ABEH001712}


Linking options:
  • http://mi.mathnet.ru/eng/izv1802
  • http://mi.mathnet.ru/eng/izv/v41/i2/p285

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Milovanov, “A description of solvable Lie groups with a given uniform subgroup”, Math. USSR-Sb., 41:1 (1982), 83–99  mathnet  crossref  mathscinet  zmath
    2. V. V. Gorbatsevich, “On the number of Lie groups containing uniform lattices isomorphic to a given group”, Math. USSR-Izv., 30:3 (1988), 487–501  mathnet  crossref  mathscinet  zmath
    3. V. V. Gorbatsevich, “Compact Homogeneous Spaces and Their Generalizations”, Journal of Mathematical Sciences, 153:6 (2008), 763–798  mathnet  crossref  mathscinet  zmath  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:158
    Full text:48
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020